Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

What is the cause of swelling on the face with low sodium levels post medications for burr hole ?

my father had a burr hole and his sodium levels go low ,now he is fine but swelling on his face is it medicine reaction as it was not earlier
Asked On : Fri, 10 Feb 2012
Answers:  1 Views:  345
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Jan 2013
HELLO & WELCOME TO HCM FORUM

YOUR FATHER HAD BURR HOLE AND MOST LIKELY BECAUSE OF LOCAL INJURY, HE GOT SWELLING ON FACE

SERUM SODIUM LOWERING WILL CAUSE GENERALIZED SWELLING (ANASARCA), AND PATIENT MAY BE IN UNCONSCOIUS STATE, SO HYPONATREMIA IS NOT LIKELY CAUSE OF FACIAL SWELLING.

YOU HAVE ALSO NOT MENTIONED ABOUT FACIAL SWELLING. SWELLING AROUND EYES IS MORE COMMON IN KIDNEY DISEASE.

ANY MEDICINE CAN'T CAUSE LOCAL FACIAL SWELLING

YOU SHOULD TAKE CONSULTATION WITH NEUROSURGEON AND PHYSICIAN


TAKE CARE & HOPE FOR SPEEDY RECOVERY

DR.MAYANK BHARGAVA
Answered: Fri, 10 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor